Some fixed point theorems on $\alpha$-$\beta$-$G$-complete $ G $-metric spaces

  • V.S. Chary Faculty of Science and Technology, ICFAI Foundation for Higher Education, 501203, Hyderabad, India
  • G.S.M. Reddy Faculty of Science and Technology, ICFAI Foundation for Higher Education, 501203, Hyderabad, India
  • H. Isik Department of Engineering Science, Bandırma Onyedi Eylül University, 10200 Bandırma, Balıkesir, Turkey https://orcid.org/0000-0001-7558-4088
  • H. Aydi Institut Supérieur d'Informatique et des Techniques de Communication, Université de Sousse, 4000, H. Sousse, Tunisia, Sefako Makgatho Health Sciences University, Ga-Rankuwa, South Africa https://orcid.org/0000-0003-4606-7211
  • D.S. Chary Department of Statistics and Mathematics, College of Agriculture, Rajendranagar, 500030, Hyderabad, India
Keywords: $G$-metric space, fixed point, almost perfect function, rectangular $\alpha$-admissible mapping
Published online: 2021-04-18

Abstract


In this manuscript, we initiate the concept of rectangular $\alpha$-$G$-admissible mappings with respect to $\beta$ and we consider related type contractions in the setting of $G$-metric spaces. We provide some fixed point results. Also, some examples are given to support the obtained results.

Article metrics
PDF downloads: 472
Abstract views: 865
How to Cite
(1)
Chary V., Reddy G., Isik H., Aydi H., Chary D. Some Fixed Point Theorems on $\alpha$-$\beta$-$G$-Complete $ G $-Metric Spaces. Carpathian Math. Publ. 2021, 13 (1), 58-67.